# SDR R61A201904110461

- Difficulty date: April 11, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND FORWARD CARGO DOOR FUSELAGE SURROUND LOWER BEAM CORRODED. MX REMOVED AND REPLACED LOWER BEAM PN 170-67118-103 IAW SRM 51-43-04.
